# SDR SWAA2021111842925

- Difficulty date: November 11, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 68,454 hours, 40,247 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FIXED T/E DEFLECTOR RIB LOWER SIDE ROD ATTACH LUG BROKEN. ; / [01] TRIMMED OUT AND REMOVED DMG TURNBUCKLE LUG AS PER B737-700 SRM 57-51-02-2R-2 REPAIR 2 AND SRM 51-10-02-0G-0; [02] VERIFIED STEP 1; [03] PERFORMED HFEC INSP. ON REWORKED AREA IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22; [04] ACCOMPLISHED FLAP PEENING TO AFFECTED ARAEA REFERENCE B737-700 SRM 57-51-02-2R-2; SRM 51-20-06-OG-0 AND SOPM 20-10-03; [05] VERIFIED STEP 4; [06] VERIFIED SMOOTHNESS ON TRIMMED EDGES REF B737-700-SRM 57-51-02-2R-2 TOOL USED B/C 172332. FLAP PEENING TOOL USED B/C 19433; [07] VERIFIED STEP 6. OK TO TREAT AND PRIME; [08] FABRICATED NEW FILLERS REPAIRS 6 EA LOCATED AND DRILLED NEW FITTING PER SRM 57-51-02-2R-2; [09] VERIFIED STEP 8; OK TO INSTALL REPAIR PARTS; [10] ISNTALLED REPAIR PARTS AS PER B737-700 SRM 51-40-02-0G-0; SRM 57-51-02-2R-2 REPAIR 2 FIG 202 AND DWG #57200003 REV 2; [11] LATE ENTRY: TREATED AND PRIMED HOLES AS PER B737-700 AMM 51-21-41-370-804 AND AMM 51-21-72-370-803; [12] VERIFIED STEP 10 AND 11. TASK COMPLETE.
